- Volume 14, Number 2 (2008), 469-498.
Estimation of the Brownian dimension of a continuous Itô process
In this paper, we consider a d-dimensional continuous Itô process which is observed at n regularly spaced times on a given time interval [0, T]. This process is driven by a multidimensional Wiener process and our aim is to provide asymptotic statistical procedures which give the minimal dimension of the driving Wiener process, which is between 0 (a pure drift) and d. We exhibit several different procedures, all similar to asymptotic testing hypotheses.
Bernoulli, Volume 14, Number 2 (2008), 469-498.
First available in Project Euclid: 22 April 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jacod, Jean; Lejay, Antoine; Talay, Denis. Estimation of the Brownian dimension of a continuous Itô process. Bernoulli 14 (2008), no. 2, 469--498. doi:10.3150/07-BEJ6190. https://projecteuclid.org/euclid.bj/1208872114